# SDR IPXA2016030100230

- Difficulty date: February 5, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220566
- Condition: Corroded
- Location: Bs 1421-1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 19R HAS CORROSION BS 1421 TO 1441.  R & R MAIN CABIN LONGERON 19R BS 1421-BS 1441 IAW SRM 51-33-01 AND DWG AEA0220.
